# SDR DALA2024010500182

- Difficulty date: January 3, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N315DN
- Make and model: Airbus A321-211
- Aircraft serial: 7436
- Aircraft time: 20,718 hours, 9,707 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3015 CABIN PRESSURE DOOR LIGHTS REMAIN ILLUMINATED AFTER SHUTDOWN. CORRECTIVE ACTION: R/R CABIN PRESSURE DETECTION PRESSURE SWITCH PER A321 AMM 52-73-12 OPS CKS OK. (5523940)
